MathSciNet Relay Station
MathSciNet bibliographic data
MR172845 (30 #3062) 10.30 (65.55)
Hua, Loo Keng; Wang Yuan On Diophantine approximations and numerical integrations. I, II. Sci. Sinica 13 (1964), 1007-1009; ibid. 13 1964 1009–1010.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement